| Catalog Number |
RBY2C0530 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance (2578); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was disposed of by the hospital and is no longer available for return.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using ruby coils.During the procedure, the physician felt resistance and was unable to advance the first ruby coil fully out of the tip of the non-penumbra microcatheter; therefore, the ruby coil was removed.The physician flushed the microcatheter and then attempted to re-advance the same ruby coil; however, the same resistance was felt.The ruby coil was therefore removed and the procedure was completed using a new ruby coil and the same microcatheter.There was no report of an adverse effect to the patient.